# SDR ASOA2014052110527

- Difficulty date: April 23, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN SIDE WALL SEAT TRACKS FROM BS 379 - 669.40 HAS SURFACE CORROSION, CORRODED SCREWS, AREAS ARE MARKED.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED RT FWD SIDE SEAT TRACK AT FS 379- FS 483 IAW AMM 53-00-45-400-801.
